# SDR SWAA2019071134683

- Difficulty date: May 27, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A18118
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB IN FLIGHT COMPARTMENT PUNCTURED AT BS. 259, S13L.  REPAIRED WEB PER EA.
